Leader Health Care
Leader Original Strength 24 Hour Allergy Relief Tablets, 15 EaLeader Health Care
- Contains fexofenadine hydrochloride 180 mg per serving.
- Original prescription strength.
- Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies.
- Relief of sneezing, runny nose. itchy nose or throat, and itchy watery eyes.
- Long lasting relief upto 24 hours.
Please read all label information carefully on delivery and prior to use.*Note: All pictures shown are for illustration purposes only. Actual product may vary due to product enhancement.
4.7 Rating 1374 Reviews
My second time ordering from myotcstore.com and the my experience and level of satisfaction are definitely 5 star.
September 12, 2022
Shipping was fast and product was delivered in good quality.
September 14, 2022
The website is easy to use and the prices are way better than anything else I've seen.
September 17, 2022
Just as promised I received the Hask coconut-oil 14 count for much better price than other companies were asking for same!
September 18, 2022